Please use this identifier to cite or link to this item:
Title: An integrated approach to the meta-analysis of genetic association studies using Mendelian randomization
Authors: Minelli, Cosetta
Thompson, John R.
Tobin, Martin D.
Abrams, Keith R.
First Published: 2004
Citation: American Journal of Epidemiology, 2004, 160 (5), pp.445-452
ISSN: 0002-9262
Type: Article
Appears in Collections:Published Articles, Dept. of Health Sciences

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.